# SDR UALA2011092005096

- Difficulty date: September 20, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,800 hours, 15,304 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 630
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ELEV PCU STATUS MSG.  MSG WOULD NOT CLEAR, NO TIME TO TROUBLESHOOT.  THE LEFT OUTBOARD PCA (RT HYD SYSTEM) FAILED FIM TEST WITH TEST BOX.  NEED TO REPLACE THE LT OTBD PCA IAW MM.  REPLACED LT OUTBOARD ELEV PCA PER MM, OPS CHK LEAK CHK RIG CHK OKAY.
